In this paper, we establish sufficient conditions for the existence of solutions of equilibrium problems in a metric space, that do not involve any convexity assumption either for the domain or for the function. To prove these results, a weak notion of semicontinuity is considered. Furthermore, some existence results for systems of equilibrium problems are provided.

Castellani, M., Pappalardo, M., Passacantando, M. (2010). Existence results for nonconvex equilibrium problems. OPTIMIZATION METHODS & SOFTWARE, 25(1), 49-58 [10.1080/10556780903151557].

Existence results for nonconvex equilibrium problems

Passacantando, M
2010

Abstract

In this paper, we establish sufficient conditions for the existence of solutions of equilibrium problems in a metric space, that do not involve any convexity assumption either for the domain or for the function. To prove these results, a weak notion of semicontinuity is considered. Furthermore, some existence results for systems of equilibrium problems are provided.
No
Articolo in rivista - Articolo scientifico
Scientifica
Coercivity onditions; Equilibrium problems; Generalized emicontinuity;
English
49
58
10
Castellani, M., Pappalardo, M., Passacantando, M. (2010). Existence results for nonconvex equilibrium problems. OPTIMIZATION METHODS & SOFTWARE, 25(1), 49-58 [10.1080/10556780903151557].
Castellani, M; Pappalardo, M; Passacantando, M
File in questo prodotto:
File Dimensione Formato  
CPP-OMS 2010-fulltext.pdf

Solo gestori archivio

Descrizione: Original Article
Tipologia di allegato: Publisher’s Version (Version of Record, VoR)
Dimensione 97.73 kB
Formato Adobe PDF
97.73 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/391548
Citazioni
  • Scopus 22
  • ???jsp.display-item.citation.isi??? 22
Social impact